# SDR SWAA042824

- Difficulty date: September 29, 2004
- Submitted: October 5, 2004
- Operation: Air carrier
- Aircraft: N722WN
- Make and model: Boeing 737-2T4
- Aircraft serial: 22698
- Aircraft time: 70,004 hours, 61,140 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 90083
- Condition: Loose
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED C1 CHECK, FOUND CENTER CABIN OVERHEAD EMERGENCY EXIT LIGHT INOP.  RESEATED CANNON PLUG AT BATTERY PER MM.
